# SDR NACA20060058

- Difficulty date: November 3, 2006
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 60,608 hours, 44,232 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MAIN LANDING GEAR TEE BOLT FITTING HAS PITTING CORROSION AROUND BASE RADIUS.  REMOVED AND REPLACED MAIN LANDING GEAR DRAG STRUT TEE BOLT ASSEMBLY IN RIGHT MLG IAW BOEING 737-200 MM CHAPTER 32-11-42.  OP CHECKED GOOD ON FCD2006-28 ITEM 23.
